# SDR QMLA2021040920018

- Difficulty date: April 6, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N129AR
- Make and model: Agusta A109E
- Aircraft serial: 11125
- Aircraft time: 4,731 hours, 14,297 cycles
- Engine: Pwc PW206C
- Engine time: 4,531 hours, 9,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 109034003261
- Condition: Cracked
- Location: Station 4960
- Part time: 4,731 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRFRAME A5450 INSPECTION, FOUND CRACKS IN STATION 4960 FRAME IN AFT BAGGAGE COMPARTMENT.
